# SDR ASAA2019090330799

- Difficulty date: September 3, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 37,415 hours, 13,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 147A722130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE DOOR #146AR INNER PAN (2EA) AREA CORRODED. GROUNDED - YES. REMOVED AND REPLACED INNER PAN PN 147A7221-30 REF BAC DWG 147A7221 REV "D" AND SRM 51-40-02, WATER TANK DRAIN VALVE OPS CHECK GOOD REF AMM 38-11-08, WATER TANK FILL/OVERFLOW VALVE OPS CHECK GOOD REF AMM 38-11-03, PAINTED AREA REF AMM 51-21-99.
